This is the "main" forum that contains new introductions and other topics. A place to talk about your experiences, thoughts and advice.

Moderator: gloria

By Theresaann
#6331
When I first joined the group a while ago, my thought that stress increased the symptoms was verified by Gloria. (Haven't heard anything from her in ages. I hope she is OK.)

Six weeks ago, and again today, the situation was verified again. Six weeks ago, I had an epidural cortisone injection in my back to decrease the extreme pain of sciatica due to spinal stenosis. It was hell. Today, I had another epidural cortisone injection which was nearly painless. (The edema had decreased enough to allow the med to go where it was supposed to go.) Talk about stress!! Each time, my OT symptoms were so bad after the injection, and part of the next day, that my legs and total torso were like jelly. But eventually the extreme tremors lessened to their annoying, aggravating, awful state the next day.

So there is great truth, at least for me, that stress exacerbates OT tremors. Each time involved mental and physical stress. Aren't we lucky to have this rare disorder????
By Donna436
#6332
I agree. Traditionally, traveling irritates it for me as well, likely because I am in an unfamiliar setting and not sleeping enough. Stress is interpreted differently for each individual. I have a very high-level stress job, but at home I want everything quiet and in place and am such a very routine-loving person. I organize draws and do laundry and thing like that to reduce stress.

My #1 aggravation is not getting enough sleep. If I get 8 hours of sleep, it seems my symptoms are reduced by at least 50 percent the next day. I also got a cortisone shot in my knee meniscus. I am sure that I was worse after that painful shot, even though the knee pain was gone. But, I think that experience would have knocked me out even without OT. The doctor even said, "This is going to really hurt and you are going to hate me through the next 5 minutes," and I did.
By Theresaann
#6335
I had two cortisone injections for spinal stenosis over the last few months. The last injection left me with legs and arms like Jello for a week. Because this condition is so rare, my neurologist wasn't sure of the connection, other than cortisone can create many changes in your body. HOWEVER, she stated briefly and vaguely, that "they are working on a pill for the condition but it probably won't be available for over a year". Good luck to all of us sufferers of OT. (And, I have now decided, that, after three years of having OT, it truly is a suffering. But we cannot give up fighting or hope.)
How is everyone?

Hello Mike, I want to thank you and your lovely w[…]

Hi I am Sherry and from Oklahoma. I have suffered […]

https://youtu.be/_559IwGsXRc Please show this to […]

Sweating

Thanks so much,I will check Amazon.😀 Bevnix